Hokkaido Mathematical Journal

LI Chunji,

The singular Embry quartic moment problem.

Hokkaido Mathematical Journal, 34 (2005) pp.655-666

Fulltext

PDF

Abstract

Given a collection of complex numbers $\gamma \equiv \{\gamma _{ij}\}\,\,\,(0\leq i+j\leq 2n,\,\,\,|i-j|\leq n)$ with $\gamma _{00}>0$ and $\gamma _{ji}=\bar{\gamma}_{ij},$ we consider the moment problem for $\gamma$ in the case of $n=2$, which is refered to Embry quartic moment problem. In this note we give a solution for the singular case.

MSC(Primary)15A57
MSC(Secondary)47A57, 44A60, 47A20
Uncontrolled Keywordstruncated complex moment problem, representing measure, quartic moment problem, flat extension